# SDR SABA020021

- Difficulty date: February 14, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N882CC
- Make and model: Dhav DHC8102
- Aircraft serial: 168
- Aircraft time: 31,860 hours, 29,055 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

AIRCRAFT 882 ON FLIGHT 5012 CLT TO TLH.  AUTOPILOT DISENGAGE LIGHT STARTED BLINKING AND WOULD NOT STOP.  AUTOPILOT SYSTEM WAS DEFERRED UNTIL AIRCRAFT RETURNED TO CLT.  MAINTENANCE IN CLT PERFORMED A SELF TEST OF THE AUTOPILOT SYSTEM.  SYSTEM TESTED NORMAL.  NO PROBLEMS WERE FOUND IN THE AUTOPILOT SYSTEM.A
